# SDR DALA2014100805518

- Difficulty date: October 7, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,832 hours, 46,010 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZONTAL STABILIZER.   REPAIRED IAW SRM 55-03, PAR 30 AND ER/A 529348-14, REV ORIGINAL FIG 32 AND ETI-88-14-192, REV 2.
